The scintillation of radio signals from satellites
Article first published online: 6 DEC 2012
Copyright 1959 by the American Geophysical Union.
Journal of Geophysical Research
Volume 64, Issue 12, pages 2281–2286, December 1959
How to Cite
1959), The scintillation of radio signals from satellites, J. Geophys. Res., 64(12), 2281–2286, doi:10.1029/JZ064i012p02281., and (
- Issue published online: 6 DEC 2012
- Article first published online: 6 DEC 2012
- Manuscript Received: 21 AUG 1959
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!